# SDR USAA2012022800028

- Difficulty date: February 18, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E33635
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR PANEL 28DS BETWEEN FR33 TO FR35, -Y1708.  REPAIRED FLOOR PANEL 28DS IAW TYPICAL REPAIR TR330-5302-11-0330.
